Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Testosterone

Differin at Night and Benzaclin in Morning

Recommended Posts

He perscribed me JUST BENZACLIN about 4 months ago and I used it twice a day. I stopped getting mild/moderate acne and now get few pimples here and there and I'm trying to stop those too. Last month he perscribed me Differin and Benzaclin, both with 6 repeats for 6 months I would think? Anyways, I've been using the Benzaclin at night because it's what KILLS and eliminates the acne, right? And the differin, I've been using in the morning because from reasearch, it says it UNCLOGS the pores so acne doesn't come. Basically, I'm differin=morning and benzaclin=night. My doc says (I went yesterday for something else) to put benzaclin in morning and differin at night, will this change anything or give me mor acne, mine seems to be working quite well.

Share this post


Link to post
Share on other sites

To be quite honest... what I would do if I was you... stop taking that external shit, do some liver/enzymes tests - make sure everything is in order. and BUY accutane. accutane is the only way 2 go for pesty fucking acne... but its your choice though.... depends how desperate you're

I fucking hated waking up every morning and expecting another depressing spot on my skin... I always showed promise in external products and new diets.... but it's all shit - accutane is the only REAL way to deal with your excess BULLSHIT

again - your choice

Share this post


Link to post
Share on other sites

For the last month and half I've been getting a pimple a week or so. Not worth taking accutane and loosing hair and being fucked up. I'll pass.

Share this post


Link to post
Share on other sites

I shouldnt think it will make any difference whether you put one on in the morning and the other at night. I'm using differin in the morning and benzamycin at night and having good results, but not quite clear enough although I have improved considerably over the last few months

Share this post


Link to post
Share on other sites
For the last month and half I've been getting a pimple a week or so. Not worth taking accutane and loosing hair and being fucked up. I'll pass.

Share this post


Link to post
Share on other sites

I think the concern with using Differin during the day is that it, like all retinoids, will make your skin more sensitive to the sun.

Share this post


Link to post
Share on other sites

My daughter's derm just says use it once per day. She uses it during the day because it goes on better under makeup.

To Hazor: I wish accutane had worked. If it did I would agree with you but it does not work for everyone.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×